No Cover Image

Journal article 365 views

A global compactness result for the p-Laplacian involving critical nonlinearities / Carlo, Mercuri

Discrete and Continuous Dynamical Systems, Volume: 28, Issue: 2, Pages: 469 - 493

Swansea University Author: Carlo, Mercuri

Full text not available from this repository: check for access using links below.

Published in: Discrete and Continuous Dynamical Systems
ISSN: 1078-0947
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa30799
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 469
End Page: 493